# SDR ASAA201902228278

- Difficulty date: February 21, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 20,204 hours, 6,642 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604102
- Part serial: 42RCNK
- Condition: Inoperative
- Location: Flt Control
- Part time: 20,204 hours, 6,642 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCC B INOP. GROUNDED - YES. REMOVED AND REPLACED FCC B REF B737-900 AMM 22-11-33-400-801. 15 EA C/BS OPENED AND CLOSED. ACCOMPLISHED DFCS LRU REPLACEMENT TEST FOR FCC OPR#35 REF AMM 22-11-33/401, ALL TESTS PASSED. ACCOMPLISHED LAND VERIFY TEST,GRP #49, REF AMM 22-11-00/201. ALL TESTS PASSED.
